What medicine should I take for pimple and sore blisters under the chin ?
i have a blind pimple on my bottom lip and just underiton my chin a bunch of little blisters have appeared, its a little sore but mostly just irritating, would u have any ideas wat it may be and if there is anything i can do about it?
Thanks for choosing HCM..,
Bunch of blisters below lower lip could be..,
HERPES SIMPLEX..it is type 1 Herpes Virus..,
it is highly contagious..,
1) Don't rupture it...after face wash..,
only mop that area by dry cloth..,
2) Topical Acyclovir cream application..,
3) Tab Ayclovir 200 mg 3 times daily for 5 Days ..,
will give good result..,
Take plenty of fruits, freshgreen vegetables...ok...good luck..,
Hi, Welcome to HealthcareMagic Forum.
Have you had fever recently? You may be having Herpes Labialis, which is infection of the lips, mouth, or gums with the herpes simplex virus. It leads to the development of small, painful blisters commonly called cold sores or fever blisters. Not to worry as it is not a serious issue as if it is left untreated, the symptoms will disappear on their own in a week or two.
Topical antiviral cream may be used, which should be applied every 2 hours during the day.
Wash the blisters gently with soap and water to reduce the spread of the virus to other areas of skin. Applying ice or warmth to the area may reduce pain.
Kindly consult your Physician first.
Wish you Good Health.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, may I answer your health queries right now ? Please type your query here...I m on hold with an advise nurse but my 7.5 month old baby has a sore looking blister on his thumb in the inner joint crease. He is not a thumb sucker but just got his first tooth. I am ppsitive he didn t burn himself, but am very worried. Should I take him to the ER?
my niece had sore blistering looking sores in her mouth. Yesterday when I changed her I notice she had a group of bumps on her left butt cheek. The dr. gave me a mixture of benadryl and mylanta and told me to put it in her mouth as needed. There is also a bump that she scratch on her back. What can I do for it or should I take her back to the doctor
I have a blister-like sore under my tongue. It is very sore, and will get rather large and then pop. Within a few days it will have grown back again. I have had this issue for 4 weeks now. I also run a low grade temperature. I have vitiligo as well and wondered if the two could be related somehow.
My husband has shingles and was treated with 7 days of valacyclovir...and some tramadol for pain. He has finished the valtrex, but does not take the tramadol as it was too potent for him. The intitial outbreak has crusted over and the scabbed areas have fallen off...there have been no new outbreaks. He was treated on the 4th day following the first visual of the rash. It has be 15 days since first noticiing the rash...and he has some blood in his urine once a day for 3 days....in the afternoon. Can the virus be a cause of the blood?
i have some small unpainful bumps stemming from my anus to my vagina. I was diagnosed with genital herpes about six months ago so right when i noticed the bumps i called the hospital and asked them for a refill on my valtrex. i finished my third and final day of the valtrex last sunday and i have not had any clearup. yesterday i developed a rash under my breasts on my ribs that did not last all day. i am wondering if i could have yeast infection?
H.. I have a patient diagnosed with pml, they are using experimental treatment of cidofovir, she has r sided paralysis, dysarthria, and mental confusion, but has developed a hyperventilating type of respiratory pattern when she is sleeping, any ideas, diease progression?
lMy question is, I have Chrones disease. I've been offered treatment option to put off surgery. One is methotrexate, the other is interferon, I was also told about another one. I don't remember the name. I need to decide on the first one, and was told that they side effects are awful. Vomiting, Hairloss, and bone loss. Is there any others including interferon that I could check out? I didn't know that I was going to have top pay for an answer. Forget it. I'll search it out with my doctor.
some red pimple or allargy grown out side of penis doctor refer to use me to use Imiquimod cream . i want to know cause & remedy . i visited to doctor he obserbed & write Imiquimod cream & hizide-z capusle only
Hi I am following up on some advice from an online doctor on another service (which site seems to be down right now) 2 days ago. The original question: I am a 34 year old healthy American woman living in Nigeria. I am living where I do not have...